MAUDE Adverse Event Report: ROCHE DIAGNOSTICS IRON2; PHOTOMETRIC METHOD, IRON (NON-HEME)

ROCHE DIAGNOSTICS IRON2; PHOTOMETRIC METHOD, IRON (NON-HEME)
Catalog Number 03183696122
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One of the integra 400 plus modules' serial number is (b)(6).The other module's serial number was not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable iron2 iron gen.2 results for 2 patient samples on two cobas integra 400 plus modules.For sample 1, the initial iron result was 3.65 ug/dl.The sample was repeated on another integra 400 plus module and the result was 14.48 ug/dl.For sample 2, the initial iron result was 13.46 ug/dl.The sample was repeated on another integra 400 plus module and the result was 25.30 ug/dl.Clarification on which analyzer produced which results was not provided.
 
Additional Manufacturer Narrative
The calibration and qc recovery data provided was acceptable.The alarm trace showed multiple no fluid detected alarms.The field service engineer (fse) found a problem with the analyzer lamp and replaced it.The root cause of the event was found to be consistent with customer maintenance issues.

Brand Name
IRON2
Common Device Name
PHOTOMETRIC METHOD, IRON (NON-HEME)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17775455
Report Number1823260-2023-03023
Device Sequence Number18014976
Product Code JIY
UDI-Device Identifier04015630918904
UDI-Public04015630918904
Combination Product (Y/N)Y
Initial Reporter CountryRO
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number03183696122
Device Lot Number71147001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown